Global solution to the three-dimensional compressible flow of liquid crystals

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

35 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)2678-2699
Journal / PublicationSIAM Journal on Mathematical Analysis
Volume45
Issue number5
Publication statusPublished - 2013
Externally publishedYes

Abstract

The Cauchy problem for the three-dimensional compressible flow of nematic liquid crystals is considered. Existence and uniqueness of the global strong solution are established in critical Besov spaces provided that the initial datum is close to an equilibrium state (1, 0, d) with a constant vector d S2. The global existence result is proved via the local well-posedness and uniform estimates for proper linearized systems with convective terms. © 2013 Society for Industrial and Applied Mathematics.

Research Area(s)

  • Compressible liquid crystal flow, Critical space, Global well-posedness